MathSciNet Relay Station
MathSciNet bibliographic data
MR4780 (3,60g) 56.0X
Pontrjagin, L. A classification of mappings of the three-dimensional complex into the two-dimensional sphere. Rec. Math. [Mat. Sbornik] N. S. 9 (51), (1941). 331–363.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement